# SDR R61A201908090826

- Difficulty date: August 9, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N132HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000216
- Aircraft time: 29,521 hours, 22,940 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062783003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CRACK INTERNALLY LH HORIZONTAL STABILIZER RIB 11A BETWEEN FRONT SPAR AND MID SPAR, UPPER RIVET ROW JUST AFT OF 5TH RIVET FROM FRONT STABILIZER REF SRM 51-40-08.
